# SDR ASOA2014061810683

- Difficulty date: May 20, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 30,480 hours, 27,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FRAME AT SERVICE DOOR CORRODED.  BLENDED CORROSION IAW SRM 51-21-06.   MAJOR REPAIR.
